# SDR CA030103014

- Difficulty date: October 31, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Aircraft time: 5,130 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23065104
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(CAN) TORQUE SPLIT REPORTED OF 6 TO 8 PERCENT IN CRUISE.  AFTER A TEST FLIGHT TO DETERMINE WHICH GOVENOR WAS AT FAULT IT WAS DETERMINED THAT THE FCU WAS THE CAUSE FOR THE TORQUE SPLIT. THE FCU WAS REPLACED & A/C RETURNED TO SERVICE.
